# SDR ASAA2013030994109

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 23,113 hours, 7,330 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT AND RT FUEL TANK GAUGES FLUCTUATE /- 700 POUNDS DURING FUELING, CLIMB AND CRUISE.  ACFT GROUNDED.  FQIS BITE IAW FIM 28-41, TASK 801 SHOWS FAULT CODES 28-41108 COMPENSATOR DATA BAD AND 28-41208 COMPENSATOR DATA BAD FOR NR 1 AND NR 2 TANKS RESPECTIVELY AND DEGRADED ACCURACY FAULTS LOGGED FOR EACH OF THE LAST 25 LEGS. ACCOMPLISHED T/S FOR FAULTS 28-41108 AND 28-41208 IAW FIM 28-41, TASK 807.  INITIAL EVALUATION (SELF-TEST) CONFIRMED FAULTS.  SUMPED TANKS IAW MM 12-11-00-680-801 APPROXIMATELY TWO CUPS OF WATER FOUND IN EACH.  AFTER WATER WAS REMOVED, FQIS SELF-TEST SHOWED NO FAULTS.  PERFORMED FQIS OPS TEST IAW MM 28-41-00 - ALL TESTS PASS.
